Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A continuation type result
for random operators


Author: Donal O'Regan
Journal: Proc. Amer. Math. Soc. 126 (1998), 1963-1971
MSC (1991): Primary 47H40, 60H25
MathSciNet review: 1486745
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fixed point results of continuation type are presented for random operators. Some applications to stochastic integral equations of Volterra type are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H40, 60H25

Retrieve articles in all journals with MSC (1991): 47H40, 60H25


Additional Information

Donal O'Regan
Affiliation: Department Of Mathematics, University College Galway, Galway, Ireland
Email: donal.oregan@ucg.ie

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04810-2
PII: S 0002-9939(98)04810-2
Received by editor(s): July 8, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society